MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chamber provided as part of the rt265 dual heated infant circuit kit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the information, video and description of events provided by the healthcare facility, previous investigations of similar complaints and our knowledge of the product.Results: visual inspection of the provided video observed that the mr290v vented autofeed humidification chamber provided as part of the rt265 dual heated infant circuit kit was leaking water around the base flange area, confirming the reported issue.Conclusion: without the subject device, we are unable to determine the exact cause of the reported fault.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber and breathing circuit kit would have met the required specifications at the time of production.The user instructions for the rt265 infant breathing circuit include the following: do not use the chamber if the seals are not intact when received, or if it has been dropped.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure there is a water supply connected to the chamber and that water is present within the chamber appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v vented autofeed humidification chamber provided as part of the rt265 dual heated infant circuit kit was found to be leaking during use.There was no reported patient consequence.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key25402603
Report Number9611451-2026-01812
Device Sequence Number13451003
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103946934(11)250909(17)300909
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103946934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown